PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Improved weighted Poincaré inequalities in John domains and application to the divergence equation

Volume 169 / 2022

María Eugenia Cejas Colloquium Mathematicum 169 (2022), 79-101 MSC: Primary 26D10; Secondary 46E35. DOI: 10.4064/cm8464-5-2021 Published online: 31 January 2022


We extend some results related to the Poincaré inequality and solvability of divergence obtained in [G. Acosta et al., Ann. Acad. Sci. Fenn. Math. 42 (2017)]. More precisely, we generalize to unbounded John domains the general theorem that provides a sufficient condition on a weight to support a weighted improved Poincaré inequality. Next, we apply this inequality to study the solvability of the divergence equation in weighted Sobolev spaces. As a consequence, we prove the solvability in weighted Sobolev spaces for weights in classes bigger than $A_p$.


  • María Eugenia CejasDepartamento de Matemática
    Facultad de Ciencias Exactas
    Universidad Nacional de La Plata
    50 y 115, La Plata, Buenos Aires, Argentina

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image